# SDR SWAA2022020767749

- Difficulty date: December 28, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 27,471 hours, 16,192 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT: LOWER AFT ATTACH ANGLE FOR LOWER FRAME SUPPORT ANGLE FOR ACCESS PANEL 141PW IS CRACKED. MARKED / REMOVED AND REPLACED PER SRM 51-40-02
